# SDR UALA2011112706526

- Difficulty date: November 25, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,326 hours, 9,265 cycles
- Engine: Pwa PW40903
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HAS A SHALLOW 7 INCH LONG CREASE 4 INCHES FROM AFT EDGE AND 24 FROM BOTTOM.  REF FIGURE SRM 52-10-01 PG1 11 FIGURE 103.  DAMAGE FOUND TO BE IN AREA B OF FIGURE 103.  THE DAMAGE IS DIRECTLY BELOW WINDOW CUTOUT, IN CHEM-MILLED .050 AREA.  DEPTH DOES NOT EXCEED 0.014.  PERFORMED HFEC, NO CRACKS.
